# SDR CA040120005

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 45,936 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT LT ENGINE FLAMED OUT, WITH OIL ODOR IN THE CABIN. RETURNED TO GATE, AIRCRAFT CHANGED, ENGINE REPLACED IAW 71-00-02 CONF.
